# SDR A6WA200840112

- Difficulty date: February 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 574 TO FS 621 WL 73.50 LBL 30.00 PLATE CORRODED. BLENDED PLATE IAW (51-21-06) SRM.  (M)
